if you have high blood pressure? I went to the doctor and I was given an antihistamine called Cetirizine. I told the doctor about my high blood pressure and he said that it wouldn't affect it. I looked at one website that said it did, and another that said it didn't. Would anyone know from their experience if it does or not?
****.*** is a reliable source. I believe Zyrtec which is the brand name has pounding heart listed as a side effect. My mom had congestive heart failure for 12 years and was told by her doctor to take a small dose of sudafed, but check with your doctor first.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.